Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 21, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Apr 24, 2010, 1:46 PM CDT for 6 counties in Illinois; Livingston County, Kentucky. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2010, 1:46 PM CDT (18:46 UTC)
- Expired
- Apr 24, 2010, 2:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Gallatin County, IL, Hardin County, IL, Johnson County, IL, Massac County, IL, Pope County, IL, Saline County, IL, Livingston County, KY
The radar
The Paducah radar (KPAH), 52 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 1:46 PM CDT | TSTM WND GST 70 | Karnak, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 11:31 AM CDT | Tornado Watch | SPC | 8 hr |
| Apr 24, 1:17 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.8 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1184 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
859
WUUS53 KPAH 241846
SVRPAH
ILC059-069-087-127-151-165-KYC139-241930-
/O.NEW.KPAH.SV.W.0021.100424T1846Z-100424T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
146 PM CDT SAT APR 24 2010
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN GALLATIN COUNTY IN SOUTHERN ILLINOIS...
WESTERN HARDIN COUNTY IN SOUTHERN ILLINOIS...
SOUTHEASTERN JOHNSON COUNTY IN SOUTHERN ILLINOIS...
NORTHWESTERN MASSAC COUNTY IN SOUTHERN ILLINOIS...
POPE COUNTY IN SOUTHERN ILLINOIS...
SOUTHEASTERN SALINE COUNTY IN SOUTHERN ILLINOIS...
NORTHWESTERN LIVINGSTON COUNTY IN WESTERN KENTUCKY...
* UNTIL 230 PM CDT.
* AT 143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF NEW
COLUMBIA TO 11 MILES WEST OF NEW COLUMBIA...OR ALONG A LINE
EXTENDING FROM VIENNA TO 12 MILES SOUTH OF VIENNA...AND MOVING
NORTHEAST AT 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
NEW COLUMBIA...
DIXON SPRINGS...
GOLCONDA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS LINE OF STORMS. SEEK SHELTER INDOORS. STAY TUNED
TO WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST SEVERE WEATHER
INFORMATION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHERN ILLINOIS AND WESTERN KENTUCKY AND SOUTHEAST MISSOURI.
&&
LAT...LON 3768 8847 3768 8816 3727 8849 3724 8892
3742 8873
TIME...MOT...LOC 1846Z 217DEG 52KT 3748 8886 3729 8893
WIND...HAIL 70MPH 1.25IN
$$1 follow-up statement
458
WWUS53 KPAH 241914
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
214 PM CDT SAT APR 24 2010
ILC059-069-087-127-151-165-KYC139-241930-
/O.CON.KPAH.SV.W.0021.000000T0000Z-100424T1930Z/
MASSAC IL-JOHNSON IL-POPE IL-HARDIN IL-SALINE IL-GALLATIN IL-
LIVINGSTON KY-
214 PM CDT SAT APR 24 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHWESTERN GALLATIN...SOUTHEASTERN SALINE...WESTERN HARDIN...
POPE...SOUTHEASTERN JOHNSON AND NORTHWESTERN MASSAC COUNTIES IN
SOUTHERN ILLINOIS...AND NORTHWESTERN LIVINGSTON COUNTY IN WESTERN
KENTUCKY...
AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTH OF EDDYVILLE TO NEW COLUMBIA...MOVING
EAST AT 25 MPH. IN ADDITION TO THE WIND...TORRENTIAL RAIN MAY CAUSE
LOCALIZED PONDING OF WATER ON ROADS AND LOW-LYING AREAS.
LOCATIONS IN THE WARNING INCLUDE DIXON SPRINGS...KARBERS RIDGE...
GROSS AND GOLCONDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN OCCASIONALLY PRODUCE A TORNADO QUICKLY. BE PREPARED
TO IMPLEMENT YOUR TORNADO PLAN OF ACTION.
&&
LAT...LON 3768 8847 3768 8816 3727 8849 3724 8892
3742 8873
TIME...MOT...LOC 1914Z 256DEG 20KT 3767 8861 3735 8875
WIND...HAIL 60MPH <1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 12:36 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Apr 24, 12:36 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 1236 PM CDT SAT APR 24 2010 .UPDATE... UPDATED AVN DISCUSSION. NO UPDATE TO PUBLIC DISCUSSION. && .DISCUSSION... SWODY1 NOT OUT YET...STILL HAS US IN SLGT RISK THOUGH CHANCE IT'LL GO MDT. WE'LL SEE SOON...NEVERTHELESS...GFS MODELS ONGOING PCPN ROUGHLY AND HAS ENTIRE FA IN CATEGORICAL POP TODAY AS WARM SECTOR SLINGS NWARD AND THEN COLD FRONT APPROACHES. THE FRONTAL DRIVEN PCPN WILL BE THE STRONGER STORMS/THREAT OF SVR AND HAVE ANOTHER HEAVY RAIN THREAT AS WELL. THE THREAT BEGINS BY MID MORNING AND LASTS THRU ABOUT MID/LATE PM. AFTER THAT WE ARE UNDER THE INFLUENCE OF THE UPPER LOW AND WILL HAVE INSTABILITY SHOWERS MORE OR LESS W/MAYBE A CLAP OF THUNDER FOR THE REMAINDER OF THE WEEKEND/EVEN INTO EARLY NEXT WEEK. BY TUES NIGHT THIS LINGERING LOW FINALLY DRIVES OFF FAR ENOUGH TO THE EAST THAT OUR COLUMN BEGINS TO DRY SOMEWHAT AND WE CAN REPEAL DAILY POPS. INHERITED TEMPS LOOK GOOD WITH NEW MOS IN AND WE'LL COMPARE TO COLLAB PIC FOR FINAL OUTPUT. DID LEAN MORE TOWARD GFS BASED MAV MOS GIVEN THE OVERALL GFS FLAVOR TO THE ENTIRE PACKAGE. && .AVIATION... ALL TAF SITES UNDER MODERATE TO HIGH RISK OF SEVERE STORMS TODAY. CONVECTION WILL CONTINUE ALL TAF SITES THROUGH THE AFTERNOON...AND MAY LINGER INTO EARLY EVENING AT KEVV AND KOWB. MVFR TO IFR CIGS WILL PERSIST THROUGH THE AFTERNOON...WITH MVFR TO IFR VSBYS WITH TSTMS. WINDS WILL BE FROM THE SOUTH TO SOUTHWEST AND GUSTING TO 30 KTS...AND MUCH HIGHER GUSTS LIKELY WITH TSTMS. CIGS WILL IMPROVE TO VFR LATE AFTERNOON/EARLY EVENING FROM SOUTHWEST TO NORTHEAST AS CONVECTION ENDS. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. &&
Hazardous weather outlook, Apr 24, 1:44 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 144 PM CDT SAT APR 24 2010 ILZ080-084-085-088>090-092>094-KYZ001>009-MOZ076-086-087-100- 107>112-114-251845- PERRY IL-JACKSON-WILLIAMSON-UNION IL-JOHNSON-POPE-ALEXANDER- PULASKI-MASSAC-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-PERRY MO-BOLLINGER-CAPE GIRARDEAU- WAYNE MO-CARTER-RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI- NEW MADRID- 144 PM CDT SAT APR 24 2010 ...TORNADO WATCH 94 IS IN EFFECT UNTIL 8 PM CDT FOR AREAS OF THE QUAD STATE SOUTH AND WEST OF A LINE FROM PINCKNEYVILLE TO ELDORADO ILLINOIS TO MURRAY KENTUCKY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS TODAY GENERALLY SOUTH AND EAST OF A LINE FROM CALHOUN TO MORGANFIELD KENTUCKY TO DEXTER MISSOURI. OVER THE REMAINDER OF THE QUAD STATE REGION A MODERATE RISK OF SEVERE THUNDERSTORMS EXISTS. DAMAGING WIND WILL BE THE PRIMARY THREAT...HOWEVER LONG TRACK TORNADOES WITH LARGE HAIL ARE A GOOD BET...ESPECIALLY IN THE HIGH RISK AREA. THIS IS A PARTICULARLY DANGEROUS SITUATION. PERSONS ACROSS THE QUAD STATE SHOULD MONITOR NOAA WEATHER RADIO OR THEIR FAVORITE MEDIA OUTLET AND BE PREPARED TO TAKE PROTECTIVE ACTION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SMALL CHANCE OF THUNDERSTORMS SUNDAY BUT SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ILZ075>078-081>083-086-087-091-INZ081-082-085>088-KYZ010>022- 251845- JEFFERSON-WAYNE IL-EDWARDS-WABASH-FRANKLIN-HAMILTON-WHITE-SALINE- GALLATIN-HARDIN-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER- CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER-HOPKINS-CHRISTIAN- HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD- 144 PM CDT SAT APR 24 2010 ...TORNADO WATCH 96 IS IN EFFECT UNTIL 9 PM CDT FOR AREAS OF THE QUAD STATE NORTH AND EAST OF A LINE FROM PINCKNEYVILLE TO ELDORADO ILLINOIS TO MURRAY KENTUCKY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND WESTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS TODAY GENERALLY SOUTH AND EAST OF A LINE FROM CALHOUN TO MORGANFIELD KENTUCKY TO DEXTER MISSOURI. OVER THE REMAINDER OF THE QUAD STATE REGION A MODERATE RISK OF SEVERE THUNDERSTORMS EXISTS. DAMAGING WIND WILL BE THE PRIMARY THREAT...HOWEVER LONG TRACK TORNADOES WITH LARGE HAIL ARE A GOOD BET...ESPECIALLY IN THE HIGH RISK AREA. THIS IS A PARTICULARLY DANGEROUS SITUATION. PERSONS ACROSS THE QUAD STATE SHOULD MONITOR NOAA WEATHER RADIO OR THEIR FAVORITE MEDIA OUTLET AND BE PREPARED TO TAKE PROTECTIVE ACTION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SMALL CHANCE OF THUNDERSTORMS SUNDAY BUT SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED TO BE ACTIVATED THIS AFTERNOON. JP
In the hours before
Special weather statement, Apr 24, 9:13 AM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 913 AM CDT SAT APR 24 2010 KYZ001-002-MOZ110-112-114-241500- HICKMAN KY-STODDARD MO-MISSISSIPPI MO-NEW MADRID MO-FULTON KY- 913 AM CDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FULTON AND WESTERN HICKMAN COUNTIES IN WESTERN KENTUCKY...AND NEW MADRID...SOUTHERN MISSISSIPPI AND SOUTHEASTERN STODDARD COUNTIES IN SOUTHEAST MISSOURI UNTIL 1000 AM CDT... AT 904 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH DIME SIZE HAIL...AND STRONG WINDS AROUND 40 MPH. THIS STORM WAS LOCATED NEAR TALLAPOOSA IN NEW MADRID COUNTY... MOVING NORTHEAST AT 35 MPH. LOCATIONS THAT MAY BE IMPACTED INCLUDE CATRON...MARSTON... HOWARDVILLE...LILBOURN...NORTH LILBOURN...NEW MADRID...FARRENBURG... EAST PRAIRIE AND ANNISTON.
Special weather statement, Apr 24, 9:43 AM CDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 943 AM CDT SAT APR 24 2010 ILZ092-093-KYZ003>005-MOZ111-112-114-241530- PULASKI IL-ALEXANDER IL-BALLARD KY-MCCRACKEN KY-CARLISLE KY-SCOTT MO- MISSISSIPPI MO-NEW MADRID MO- 943 AM CDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ALEXANDER AND SOUTHWESTERN PULASKI COUNTIES IN SOUTHERN ILLINOIS...AND NORTHWESTERN CARLISLE...NORTHWESTERN MCCRACKEN AND BALLARD COUNTIES IN WESTERN KENTUCKY...AND NORTHERN NEW MADRID...NORTHERN MISSISSIPPI AND EASTERN SCOTT COUNTIES IN SOUTHEAST MISSOURI UNTIL 1030 AM CDT... AT 936 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH NICKEL SIZE HAIL...AND VERY STRONG WINDS AROUND 50 MPH. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF EAST PRAIRIE...MOVING NORTHEAST AT 60 MPH. LOCATIONS THAT MAY BE IMPACTED INCLUDE DIEHLSTADT...CHARLESTON... WYATT...WILSON CITY...OLIVE BRANCH...HORSESHOE LAKE CONSERVATION AREA...CAIRO...WICKLIFFE...MOUNDS...MOUND CITY...BARLOW...LA CENTER AND KEVIL. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM AS WELL. THIS STORM WILL PRODUCE VERY HEAVY RAIN...WHICH MAY RESULT IN STANDING WATER ON AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.
Special weather statement, Apr 24, 10:43 AM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1043 AM CDT SAT APR 24 2010 ILZ081>090-241630- JOHNSON IL-UNION IL-POPE IL-WILLIAMSON IL-SALINE IL-GALLATIN IL- JACKSON IL-FRANKLIN IL-HAMILTON IL-WHITE IL- 1043 AM CDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHITE...SOUTHERN HAMILTON...SOUTHEASTERN FRANKLIN...SOUTHEASTERN JACKSON... NORTHWESTERN GALLATIN...SALINE...WILLIAMSON...NORTHWESTERN POPE... UNION AND JOHNSON COUNTIES IN SOUTHERN ILLINOIS UNTIL 1130 AM CDT... AT 1041 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS WITH DIME SIZE HAIL...AND STRONG WINDS AROUND 40 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES WEST OF SIMPSON TO ANNA...MOVING NORTHEAST AT 50 MPH. LOCATIONS THAT MAY BE IMPACTED INCLUDE COBDEN...GOREVILLE...NEW BURNSIDE...LAKE OF EGYPT AREA...STONEFORT...CREAL SPRINGS...CARRIERS MILLS...CRAINVILLE...HARRISBURG...MARION...ENERGY...MUDDY... SPILLERTOWN...PITTSBURG...WHITEASH...JOHNSTON CITY...RALEIGH... ELDORADO...GALATIA...WEST FRANKFORT...THOMPSONVILLE...NORRIS CITY... HANAFORD AND BROUGHTON. THIS STORM WILL PRODUCE VERY HEAVY RAIN AS WELL...WHICH MAY RESULT IN STANDING WATER ON AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.
Local storm report, Apr 24, 1:35 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
135 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM FUNNEL CLOUD 2 SW KARNAK 37.27N 89.00W
04/24/2010 PULASKI IL TRAINED SPOTTER
REPORTED BY TRAINED STORM SPOTTER.
&&
SMITTYLocal storm report, Apr 24, 1:44 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
144 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG EAST PRAIRIE 36.78N 89.38W
04/24/2010 MISSISSIPPI MO EMERGENCY MNGR
TRAILER BLOWN OVER ON COUNTY ROAD 535 IN EAST PRAIRIE
TRAPPING YOUNG BOY INSIDE FOR A SHORT PERIOD OF TIME.
TREES DOWN IN EAST PRAIRIE. PART OF ROOF BLOWN OFF OF THE
LOCAL POLICE DEPT. POWER OUTAGES IN WYATT, CHARLESTON AND
EAST PRAIRIE.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 10:02 AM CDT | Severe Thunderstorm Warning | PAH | Alexander, Johnson, Massac, Pulaski, Union | 43 min |
| Apr 24, 12:50 PM CDT | Areal Flood Advisory | PAH | Alexander, Pulaski | 55 min |
| Apr 24, 1:28 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Pulaski | 47 min |
| Apr 24, 1:33 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Massac, Pope, Pulaski, Saline, Union and 1 more | 42 min |
| Apr 24, 1:49 PM CDT | Severe Thunderstorm Warning | PAH | Massac, Pope | 41 min |
| Apr 24, 2:11 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Pulaski | 25 min |
| Apr 24, 2:14 PM CDT | Areal Flood Advisory | PAH | Gallatin, Hamilton, Hardin, Johnson, Massac, Pope and 3 more | 94 min |
| Apr 24, 2:47 PM CDT | Severe Thunderstorm Warning | PAH | Massac, Pope | 43 min |
| Apr 24, 6:04 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jefferson, Perry | 41 min |
| Apr 24, 6:45 PM CDT | Severe Thunderstorm Warning | PAH | Jefferson, Wayne | 45 min |
| Apr 24, 1:44 PM CDT | Severe Thunderstorm Warning | PAH | Carlisle, Fulton, Hickman | 30 min |
| Apr 24, 2:47 PM CDT | Areal Flood Advisory | PAH | Caldwell, Calloway, Christian, Graves, Hopkins, Lyon and 5 more | 3 hr |
| Apr 24, 3:03 PM CDT | Severe Thunderstorm Warning | PAH | Calloway, Trigg | 42 min |
| Apr 24, 3:34 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Trigg | 41 min |
| Apr 24, 3:51 PM CDT | Tornado Warning | PAH | Christian, Trigg | 39 min |
| Apr 24, 4:06 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Daviess, Hopkins, McLean, Muhlenberg | 39 min |
| Apr 24, 4:15 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Hopkins, Muhlenberg, Todd | 45 min |
| Apr 24, 4:19 PM CDT | Severe Thunderstorm Warning | PAH | Todd | 41 min |
| Apr 24, 4:28 PM CDT | Tornado Warning | PAH | Christian, Todd | 32 min |
| Apr 24, 4:55 PM CDT | Tornado Warning | PAH | Todd | 26 min |
| Apr 24, 5:00 PM CDT | Severe Thunderstorm Warning | PAH | Todd | 15 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Severe Thunderstorm Warnings in Kentucky, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.